# SDR UIEA2023060600595

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN SURFACE WITH CORROSION DAMAGE BETWEEN RBL13.833 / RBL 32.67 AND STGR 3.( DOUBLER REPAIR WAS INSTALLED PER MXA EO TRE6755054 (BOEING SR 3-5632149492). NO FURTHER DEFECTS NOTED. )
